X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (9771) 9771
Publication (488) 488
Conference Proceeding (356) 356
Book Chapter (109) 109
Dissertation (36) 36
Magazine Article (18) 18
Book / eBook (14) 14
Paper (10) 10
Reference (5) 5
Book Review (2) 2
Web Resource (2) 2
Data Set (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4742) 4742
compactness (3542) 3542
mathematics, applied (3110) 3110
topological compactness (2745) 2745
topological theorems (1519) 1519
mathematical theorems (1452) 1452
topology (1412) 1412
topological spaces (1320) 1320
existence (905) 905
analysis (846) 846
mathematical functions (751) 751
concentration-compactness principle (727) 727
algebra (634) 634
calculus (583) 583
homeomorphism (505) 505
banach space (481) 481
kompaktheit (464) 464
mathematical analysis (413) 413
equations (410) 410
integers (388) 388
general topology (372) 372
statistics & probability (369) 369
mathematics, general (356) 356
algebraic topology (334) 334
homomorphisms (329) 329
convergence (327) 327
boundedness (324) 324
continuous functions (311) 311
positive solutions (301) 301
spaces (300) 300
semigroups (270) 270
operators (260) 260
compensated compactness (258) 258
computer science, theory & methods (256) 256
stability (250) 250
approximation (241) 241
regularity (228) 228
uniqueness (221) 221
weak compactness (215) 215
hausdorff spaces (205) 205
topological vector spaces (204) 204
applied mathematics (203) 203
linear transformations (196) 196
mathematical models (186) 186
unit ball (185) 185
theorems (184) 184
systems (182) 182
studies (177) 177
compactification (173) 173
analysis of pdes (172) 172
mathematics - analysis of pdes (170) 170
mathematical lattices (167) 167
perceptron convergence procedure (166) 166
mathematical manifolds (164) 164
optimization (163) 163
variational methods (162) 162
geometry (159) 159
lie groups (158) 158
nonlinearity (158) 158
mathematical vectors (150) 150
partial differential equations (149) 149
physics, mathematical (149) 149
inequalities (141) 141
symmetry (141) 141
logical theorems (140) 140
physics (138) 138
concentration compactness (136) 136
automorphisms (134) 134
elliptic-equations (134) 134
cardinality (133) 133
differential equations (128) 128
entropy (126) 126
separable spaces (125) 125
logic (124) 124
mechanics (122) 122
algorithms (120) 120
applications of mathematics (119) 119
index medicus (119) 119
theorem (119) 119
maps (118) 118
metric spaces (118) 118
critical sobolev exponent (117) 117
polynomials (117) 117
research (117) 117
functional analysis (116) 116
analytic functions (115) 115
model (115) 115
asymptotic compactness (114) 114
concentration-compactness (113) 113
engineering, electrical & electronic (113) 113
equation (113) 113
continuity (112) 112
sets (112) 112
computer science (111) 111
infinity (111) 111
manifolds (111) 111
curvature (110) 110
domains (108) 108
hilbert spaces (107) 107
mathematical rings (107) 107
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (10027) 10027
French (48) 48
Japanese (38) 38
Chinese (37) 37
German (32) 32
Portuguese (26) 26
Korean (24) 24
Spanish (22) 22
Russian (8) 8
Indonesian (3) 3
Czech (2) 2
Italian (2) 2
Turkish (2) 2
Arabic (1) 1
Esperanto (1) 1
Persian (1) 1
Polish (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Geometry, ISSN 0022-040X, 2009, Volume 81, Issue 2, pp. 225 - 250
Let n be an integer such that 25 <= n <= 51. We construct a smooth metric g on S-n with the property that the set of constant scalar curvature metrics in the... 
MATHEMATICS | COMPACTNESS
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 2010, Volume 28, Issue 4, pp. 385 - 394
We show that the Arzelà–Ascoli theorem and Kolmogorov compactness theorem both are consequences of a simple lemma on compactness in metric spaces. Their... 
Compactness in Lp | Kolmogorov–Riesz compactness theorem | Compactness in L | Kolmogorov-Riesz compactness theorem | MATHEMATICS | Compactness in L-P
Journal Article
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 10, Issue 4, pp. 405 - 412
We prove that the only probability measures supported at connected subsets of 2 × 2 matrices without rank-one connections and commuting with the determinant... 
compactness | regularity | Young measures
Journal Article
Information Sciences, ISSN 0020-0255, 2005, Volume 173, Issue 1, pp. 35 - 48
In this paper, a new notion of compactness is introduced in L-topological spaces by means of β a -open cover and Q a -open cover, which is called S... 
Fuzzy compactness | N-compactness | S∗-compactness | Qa-open cover | Strong compactness | Ultra-compactness | L-topology | βa-open cover | compactness | open cover | Q(a)-open cover | beta(a)-open cover | NETS | fuzzy compactness | strong compactness | S-compactness | ultra-compactness | COMPUTER SCIENCE, INFORMATION SYSTEMS
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 03/2019, Volume 37, Issue 1, pp. 84 - 91
The purpose of this short note is to provide a new and very short proof of a result by Sudakov (1957), offering an important improvement of the classical... 
Kolmogorov–Riesz compactness theorem | Compactness in [formula omitted] | Compactness in L | MATHEMATICS | Kolmogorov-Riesz compactness theorem | Compactness in L-P | SPACES | Mathematics - Functional Analysis
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 07/2016, Volume 271, Issue 1, pp. 107 - 135
We consider the general Choquard equations−Δu+u=(Iα⁎|u|p)|u|p−2u where Iα is a Riesz potential. We construct minimal action odd solutions for p∈(N+αN,N+αN−2)... 
Concentration–compactness | Stationary nonlinear Schrödinger–Newton equation | Stationary Hartree equation | Nodal Nehari set | Stationary nonlinear Schrödinger-Newton equation | Concentration-compactness | EXISTENCE | MATHEMATICS | Stationary nonlinear | SYMMETRIZATION | PRINCIPLE | Schrodinger-Newton equation | Cytokinins | Mathematics - Analysis of PDEs
Journal Article
Commentationes Mathematicae Universitatis Carolinae, ISSN 0010-2628, 2018, Volume 59, Issue 4, pp. 513 - 521
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 04/2012, Volume 75, Issue 6, pp. 3072 - 3077
A strong compactness result in the spirit of the Lions–Aubin–Simon lemma is proven for piecewise constant functions in time (uτ) with values in a Banach space.... 
Aubin lemma | Rothe method | Compactness
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2011, Volume 363, Issue 7, pp. 3639 - 3663
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2017, Volume 145, Issue 2, pp. 737 - 747
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 346, Issue 1, pp. 155 - 169
In this paper, we are concerned with the system of Schrödinger–Poisson equations (*) { − Δ u + V ( x ) u + ϕ u = f ( x , u ) , in R 3 , − Δ ϕ = u 2 , in R 3 .... 
Concentration–compactness principle | Ground state solution | Variational methods | Pohozaev identity | variational methods | SYSTEM | MATHEMATICS | POSITIVE SOLUTION | MATHEMATICS, APPLIED | STATES | ground state solution | MAXWELL EQUATIONS | concentration-compactness principle | PRINCIPLE | Concentration-compactness principle
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 233 - 247
We prove that a smooth bounded pseudoconvex domain Ω⊆C3 with a one-dimensional complex manifold M in its boundary has a noncompact ∂‾-Neumann operator on... 
Compactness of the [formula omitted]-Neumann operator | Pseudoconvex domains | Bergman kernels | Compactness of the ∂‾-Neumann operator
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 2018, Volume 24, Issue 1, pp. 1 - 24
We study a class of minimization problems for a nonlocal operator involving an external magnetic potential. The notions are physically justified and consistent... 
Fractional magnetic operators | Minimization problems | Concentration compactness | EXISTENCE | MATHEMATICS, APPLIED | INEQUALITIES | concentration compactness | ELECTROMAGNETIC-FIELDS | SOBOLEV SPACES | SYMMETRY | minimization problems | COMPACTNESS | EQUATION | SEMICLASSICAL LIMIT | AUTOMATION & CONTROL SYSTEMS | SCHRODINGER-OPERATORS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2017, Volume 445, Issue 2, pp. 1267 - 1283
We present some extensions of classical results that involve elements of the dual of Banach spaces, such as Bishop–Phelp's theorem and James' compactness... 
Weakly compact | James' compactness theorem | MATHEMATICS | WEAK COMPACTNESS | MATHEMATICS, APPLIED | BOUNDARIES | CONVEX-SETS
Journal Article
Analysis and PDE, ISSN 2157-5045, 2018, Volume 12, Issue 4, pp. 1049 - 1063
Journal Article
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2016, Volume 260, Issue 4, pp. 3658 - 3690
We prove (see Theorem 1.1) that the Lin–Ni conjecture for closed manifolds is false in dimensions n=4,5 when the scalar curvature is negative, but that it... 
MATHEMATICS | ELLIPTIC-EQUATIONS | COMPACTNESS | UNIQUENESS
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2014, Volume 46, Issue 1, pp. 939 - 997
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.